Antidepressants and antipsychotics shouldn't b stopped suddenly. Iv been on both of these meds-need to wean down and ull b more successful coming off them. Good luck
Hi, yeah i agree, its aweful jumping off ad's without tapering.
I came off Effexor XR over 5 months ago, i tried ct the first time. It lasted 2 days. Then i decidee to taper and wd's were minimal almost nil.
I came off mine also because one reason was the addiction to chocolate, sweets and fatty foods i'd got from being on the meds. My cholesterol jumped to 6.7, which is dangerously high.
I put on 35 kilos in 6 months. Ive always been under weight, but not now.
If you quit cold turkey you can have wd's very similar to coming of narcotics, but worse. It throws your balance off, having you bang into things and fall over. Brain zaps can happen, which can be the reason for many going back on their meds. Its impossible to drive a vehicle. Slurred speech like your drunk. Insomnia, aching bones and joints, eyes out of focus, stopping you from seeing strait, ringing or tingling noise in your ears, depression and anxiety. The list goes on. Convulsion can happen, although its rare, but possible and seizures can also happen. You may also go into a psychotic state. You may experience all these symptoms and more going ct. Or you may only endure a few.
So a taper is highly recommended coming off any ad long term.
You will really upset the balance of your brain and nervous system quitting any drug ct. This means, the time to heal can be much longer.
Take care : )
I came off cold turkey once off of an antidepressant (can't remember which - it was long time ago plus iv been on so many) and I was fine for three weeks...then had convulsions suddenly every night for a week!!! It was my punishment for not weaning off. Was so long ago, think I was 17 years old and had no clue as to wat may happen if I did this. Then again I was on this med for about a year... Jus try b safe n sensible ok xxxx
I am confused. Why did your Dr. put you on the Ads if you don't have depression and anxiety in the first place? My advice is the same as the great people before me. And that is to go back to your Dr and tell him you want to wean off of these meds if you don't need them.
A lot of these AD meds do put weight on you and zaps your sex drive. But you have to think about what is more important to you. Your weight, or your mind. It's hard, I know. Been there too. I chose my mind. You can always lose weight when you get used to the meds.